# SDR DALA2023090507234

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 73,197 hours, 27,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 2R EXIT SIGN HISTORY. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY EXIT SIGN ABOVE 2R PER B757 AMM 33-51. (2946554)
